Full Text: PDF
Volume 3, Issue 3, 1 December 2019, Pages 305-316
Abstract. In this paper, we are concerned with the existence of infinitely many homoclinic solutions for a class of fourth-order differential equations
where the function may be negative on a bounded interval and the potential is only locally defined near the origin with respect to the second variable. Some recent results in the literature are generalized and improved.
How to Cite this Article:
Mohsen Timoumi, Infinitely many homoclinic solutions for fourth-order differential equations with locally defined potentials, J. Nonlinear Var. Anal. 3 (2019), 305-316.